Couple of questions: 1. Where was the shot? 2. How old are you? 3. What other medical problems do you have? 4. Do you have any swelling at the injection site or pain? 5. Any nausea, sweating, shortness of breath or worsening of symptoms with exertion?
1. In my left hip 2. 34 3. None 4. Little swollen, no pain 5. No nausea but a lot of gas. Don't know about exertion because I have sat at a desk all day.
Does it hurt more when you press on your chest wall? Especially the breast bone?
Any other medical problems? Diabetes? Hypertension? Family history of heart disease? Any blood clotting problems? Do you feel pain with taking a deep breath? Are you on ocps?
1. A little uncomfortable but not painful when I press on the breast bone. 2. No other medical problems. 3. No blood clotting problems. 4. Yes I feel the pain when I take a deep breath. 5. What is ocps?
Birth control pills How about leg pain or swelling?
No I had a partial hysterectomy 4 years ago.
A little pain in my left leg but nothing major. No swelling.
How long has the pain been there?
Leg or heart and arm.
Leg? Then heart and arm?
Leg - all afternoon. Heart and arm about 4 hours.
Hmmm. Well, it is most likely costochondritis - which is an inflammation of the cartilage which connects the sternum (the breast bone) to the cartilage of the ribs. It is common with viral infections. This is why it is tender when you press down on the chest. It is not related to the shot.That being said, it is hard for me to make sure you do not have something more serious, like a blood clot. I am concerned about your leg pain and now you have chest pain and arm pain. I don't think that this is related to the heart itself (i.e. heart attack) but more possibly the lungs- pulmonary embolism. Clots in the legs can form, break off and lodge in the lungs. You say that you have pain with taking a breath-could be costochondritis or a pulmonary embolism.My advice- go the ER and get checked out. At the very least, it is costochrondritis- but you need to be seen for a possible pulmonary embolism.Cheers